Anastrozole has been reported to cause skin eruptions as a potential side effects. - GreenMedInfo Summary
Drug-induced pruritic micropapular eruption: anastrozole, a commonly used aromatase inhibitor.
Dermatol Online J. 2009;15(7):14. Epub 2009 Jul 15. PMID: 19903442
Anastrozole, a selective nonsteroidal aromatase inhibitor is widely used as an adjuvant therapy for postmenopausal women with early hormone-sensitive breast cancer. There are few reports on cutaneous side effects of anastrozole. It may induce subacute cutaneous lupus erythematosus, erythema nodosum, cutaneous vasculitis, and nondescript skin eruptions. A 68-year-old woman was prescribed anastrozole after surgical removal of her breast cancer and adjuvant radiation therapy. Two months later she experienced a generalized pruritic micropapular eruption. History, clinical presentation, histology and inadvertent re-exposure to the drug confirmed that anastrozole triggered the exanthem. Pruritic micropapular eruption is a typical pattern for a drug hypersensitivity reaction. Anastrozole should be added to the list of medications able to induce not only non-specific eruptions but the type of exanthem typically triggered by drugs.